Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 192, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Nov 27, 2005, 5:12 PM CST for Clay County, Jackson County, Platte County, Missouri; Wyandotte County, Kansas. It was in force for 33 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 27, 2005, 5:12 PM CST (23:12 UTC)
- Expired
- Nov 27, 2005, 5:45 PM CST
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 55 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 27, 5:15 PM CST | HAIL 1 | Parkville, MO | NICKEL TO QUARTER SIZE HAIL REPORTED AT PARK UNIVERSITY |
| Nov 27, 5:32 PM CST | TSTM WND GST 75 | 1 S Claycomo, MO | REPORT FROM WORLDS OF FUN. |
| Nov 27, 5:32 PM CST | HAIL 1 | 1 S Claycomo, MO | REPORT FROM WORLDS OF FUN |
| Nov 27, 5:36 PM CST | HAIL 0.75 | 1 Nw Independence, MO | REPORTED AT HWY 24 AND STERLING AVE. |
| Nov 27, 5:43 PM CST | TORNADO | 2 Ssw Excelsior Springs, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 27, 3:05 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 272312
SVREAX
KSC209-MOC047-095-165-272345-
/O.NEW.KEAX.SV.W.0192.051127T2312Z-051127T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
512 PM CST SUN NOV 27 2005
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI
CLAY COUNTY IN WEST CENTRAL MISSOURI
EASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI
EASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS
* UNTIL 545 PM CST
* AT 508 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PARKVILLE TO KANSAS CITY TO RAYTOWN...AND MOVING NORTHEAST AT
65 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SMITHVILLE BY 520 PM CST.
EDGERTON BY 525 PM CST.
HOLT BY 530 PM CST.
EXCELSIOR SPRINGS BY 535 PM CST.
THE TOWNS OF OAKWOOD...OAKS...RANDOLPH...OAKWOOD PARK...
BIRMINGHAM...RIDGELY...MOSBY AND PRATHERSVILLE ARE ALSO IN THE PATH
OF THESE SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3905 9482 3904 9456 3893 9446 3922 9423
3946 9424 3945 9461 3953 9462 3953 9472
$$
KOCH2 follow-up statements
000
WWUS53 KEAX 272334
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
532 PM CST SUN NOV 27 2005
KSC209-MOC047-095-165-272345-
/O.CON.KEAX.SV.W.0192.000000T0000Z-051127T2345Z/
WYANDOTTE KS-PLATTE MO-CLAY MO-JACKSON MO-
532 PM CST SUN NOV 27 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
JACKSON...CLAY...EASTERN PLATTE AND EASTERN WYANDOTTE COUNTIES UNTIL
545 PM CST...
AT 528 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS DAMAGING WINDS IN EXCESS OF 60 MPH NEAR WORLDS OF
FUN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SMITHVILLE TO LIBERTY TO INDEPENDENCE...MOVING NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MISSOURI CITY BY 540 PM CST.
EXCELSIOR SPRINGS BY 545 PM CST.
THE TOWNS OF BIRMINGHAM...MOSBY AND PRATHERSVILLE ARE ALSO IN THE
PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3945 9461 3945 9424 3924 9424 3923 9422
3895 9446 3906 9456 3906 9476 3907 9481
3953 9470 3953 9462
$$
KOCH000
WWUS53 KEAX 272350
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
547 PM CST SUN NOV 27 2005
KSC209-MOC047-095-165-272357-
/O.EXP.KEAX.SV.W.0192.000000T0000Z-051127T2345Z/
WYANDOTTE KS-PLATTE MO-CLAY MO-JACKSON MO-
547 PM CST SUN NOV 27 2005
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JACKSON...CLAY...
EASTERN PLATTE AND EASTERN WYANDOTTE COUNTIES HAS BEEN ALLOWED TO
EXPIRE...
AT 546 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
NORTHEASTERN CLAY COUNTY IS UNDER A TORNADO WARNING UNTIL 615 PM.
LAT...LON 3953 9462 3945 9461 3945 9424 3924 9424
3923 9422 3897 9444 3907 9456 3908 9479
3953 9469
$$
KOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 27, 4:48 AM CST, 12 hours 24 minutes earlier.
Area forecast discussion, Nov 27, 4:48 AM CST, 12 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 448 AM CST SUN NOV 27 2005 .DISCUSSION... INTERESTING STORM SYSTEM CONTINUES TO EVOLVE OVER THE CENTRAL AND SOUTHERN ROCKIES EARLY THIS MORNING. INITIAL WAVE IS NOW MOVING EAST. VERY STRONG UPPER LEVEL JET IS BEGINNING TO ROUND THE BASE OF THE DEVELOPING LOW OVER SOUTHEASTERN COLORADO...CREATING BROAD SCALE LIFT OVER MUCH OF KANSAS AND NORTHERN OKLAHOMA. MODELS ARE IN EXCELLENT AGREEMENT WITH MOVING THIS AREA OF LIFT NORTHEAST OVER EASTERN KANSAS AND MISSOURI THROUGH THE DAY TODAY. LOW LEVEL MOISTURE WILL CONTINUE TO STREAM NORTH INTO THE REGION WITH LOW LEVELS SATURATING AND 800 MB CAP REMAINING IN PLACE. SOUNDINGS SUGGEST THE CAP IN PLACE THROUGH MUCH OF THE DAY. HOWEVER DESTABILIZATION WILL OCCUR AS THE MID LEVELS COOL BY EVENING. WHILE THE CAPE IS FORECAST TO BE GENERALLY UNDER 1000 J/KG...0-6KM SHEAR WILL BE OVER 50 KTS. SO SEVERE STORMS ARE LIKELY. EXPECT SCATTERED SUPERCELLS TO DEVELOP TO THE WEST AND SOUTHWEST OF THE FORECAST AREA INITIALLY...MOVING INTO WESTERN SECTIONS OF THE AREA BY LATE AFTERNOON AND EVENING. MODE WILL LIKELY TURN MORE LINEAR OVER MISSOURI DURING THE LATE AFTERNOON AND EVENING HOURS...AS SHEAR BECOMES MORE UNIDIRECTIONAL. ALONG WITH DAMAGING WINDS AND POSSIBLY HAIL...TORNADOES ARE POSSIBLE WITH THE SUPERCELLS CONSIDERING THE AMOUNT OF SHEAR. STRONG GRADIENT WINDS WILL ALSO BE A PROBLEM TODAY...WITH SPEEDS APPROACHING ADVISORY CRITERIA TODAY...MAINLY ACROSS CENTRAL INTO EASTERN MISSOURI. HAVE HELD OFF ON AN ADVISORY...THINKING CLOUDS WILL HELP HOLD GUSTS AT BAY. WINDS WILL CONTINUE TO BE A FACTOR TONIGHT AND MONDAY AS THE GRADIENT REMAINS QUITE TIGHT. THIS TIMEFRAME IS PROBABLY THE BEST CHANCE TO MEET ADVISORY CRITERIA...AFTER THE DRYLINE PASSES. NEXT BIG QUESTION IS SNOW ON THE BACKSIDE OF THE STORM SYSTEM. AM CONCERNED THERE WILL BE ENOUGH DYNAMIC COOLING UNDER THE MID LEVEL LOW TO GET A BURST OF SNOW ACROSS EXTREME NORTHEAST KANSAS AND NORTHWEST MISSOURI LATE TONIGHT AND MONDAY MORNING. FOR NOW HAVE LEFT RAIN OR SNOW WORDING FOR THAT AREA. SYSTEM IS FORECAST TO CONTINUE TO DRAW WARM AIR INTO IT...MAKING IT DIFFICULT FOR TEMP PROFILE TO SUPPORT SNOW UNTIL AFTER THE LOW IS NORTHEAST OF THE REGION. HAVE ALSO CONTINUED THE FORECAST OF MINOR SNOW ACCUMULATIONS IN NORTHWEST MISSOURI MONDAY MORNING. UNLESS THERE IS CONVECTIVE SNOW DIRECTLY UNDER THE LOW...BEST COLD AIR WILL NOT BE COINCIDENT WITH MOISTURE. COLD AIR ADVECTION WILL BE STRONG ON MONDAY. SO HAVE CONTINUED STEADY OR FALLING TEMPS ACROSS THE FORECAST AREA ON MONDAY. NRR && .PREV DISCUSSION... 430 PM SAT... A 170 KNOT 250 MB JET IS CARVING AN UPPER LEVEL TROUGH OVER THE CENTRAL ROCKIES THIS AFTERNOON SETTING THE STAGE FOR RAPID CYCLOGENESIS OVER THE CENTRAL UNITED STATES DURING THE NEXT 36 HOURS. THE NAM AND GFS HAVE COME INTO REASONABLE AGREEMENT WITH THE FORECAST TRACK AND TIMING OF WHAT PROMISES TO BE A RAPIDLY INTENSIFYING STORM. THE PLEASANT HILL FORECAST AREA WILL REMAIN IN THE WARM SECTOR TOMORROW...SO THE FORECAST CONCERN FOR THE NEXT 24 HOURS WILL BE THE POTENTIAL FOR SEVERE CONVECTION THROUGH THE EVENING HOURS SUNDAY. AS THE CYCLONE INTENSIFIES OVER WESTERN IOWA SUNDAY NIGHT...ATTENTION SHIFTS TO THE POTENTIAL FOR STRONG WIND GUSTS SUNDAY EVENING AND WRAP AROUND SNOW ON MONDAY. THE ADVECTION OF LOW LEVEL MOISTURE NORTHWARD THROUGH THE CENTRAL PLAINS HAS BEEN SURPRISINGLY RAPID TODAY. EARLY THIS MORNING... SURFACE DEWPOINTS IN THE 50S WERE SOUTH OF DALLAS TEXAS. BY MID AFTERNOON...LOW 50S SURGED INTO THE SOUTHERN KANSAS CITY METRO. DESPITE THE RAPID MOISTURE RETURN...SKIES HAVE REMAINED CLEAR THIS AFTERNOON OVER THE REGION COURTESY OF A WELL MIXED BOUNDARY LAYER. AS THE DEPTH OF LOW LEVEL MOISTURE INCREASES TONIGHT...I ANTICIPATE THE FORMATION OF STRATUS. THE LOW CLOUDS OVER EASTERN OKLAHOMA SHOULD EXPAND AND SURGE NORTHWARD OVERNIGHT. STRATUS WILL LIKELY REMAIN ENTRENCHED OVER NORTHERN MISSOURI FOR A GOOD PORTION OF THE DAY TOMORROW. MODEL SOUNDINGS FROM THE NAM AND GFS SUGGEST THAT THE LOW LEVEL INVERSION WILL BREAK TOMORROW AFTERNOON IN RESPONSE TO RAPID MID LEVEL COOLING WITH THE APPROACHING UPPER LOW. STRONG DYNAMICAL FORCING WILL LIKELY IGNITE A SQUALL LINE IN EASTERN KANSAS IN THE AFTERNOON...AND THE SLIGHT RISK ISSUED BY THE SPC FOR NORTHERN MISSOURI SEEMS WARRANTED GIVEN THE STRONG SPEED SHEAR FORECAST BY THE MODELS. IT WILL BE INTERESTING TO SEE WHETHER LOW LEVEL LAPSE RATES WILL BE SUFFICIENT TO ALLOW WIND GUSTS TO SURFACE AS THE SQUALL LINE RACES THROUGH NORTHERN MISSOURI. IN THE WAKE OF TOMORROWS SQUALL LINE...WIND GUSTS APPROACHING ADVISORY CRITERIA WILL BE A CONCERN. I WOULD NOT BE SURPRISED TO SEE THE NAM AND GFS LOW LEVEL WIND PROGS INCREASE DURING THE NEXT COUPLE OF RUNS GIVEN THE AMOUNT OF WIND ENERGY OFF THE CALIFORNIA COAST THIS AFTERNOON. THE NIGHT SHIFT WILL NEED TO EVALUATE THE POTENTIAL FOR WIND GUSTS EXCEEDING 45 MPH OVER EASTERN KANSAS AND WESTERN MISSOURI. STEEP LOW LEVEL LAPSE RATES AND LARGE SCALE SUBSIDENCE CAN PRODUCE SOME VERY GUSTY CONDITIONS. THE HEAVIEST SNOW WILL IMPACT NORTHEAST NEBRASKA THROUGH MINNESOTA...BUT SOME WRAP AROUND SNOWS ON MONDAY HAVE A GOOD CHANCE TO BRING MINOR ACCUMULATIONS TO THE EXTREME NORTHWEST CORNER OF MISSOURI. THE GFS PRECIPITATION PROG FROM THE 12Z RUN PRODUCES A COUPLE OF INCHES AROUND MARYVILLE...THE NAM FORECASTS ALMOST NO ACCUMULATIONS. FOR NOW...AROUND AN INCH SEEMS TO BE A GOOD COMPROMISE. BY TOMORROW...WE SHOULD HAVE A BETTER HANDLE ON THE AXIS OF THE DEFORMATION ZONE AND THE POSITION OF THE ACCUMULATING WRAP AROUND SNOW. KOCH TUESDAY THROUGH SATURDAY... INCONSISTENCIES IN THE MODELS LEADING TO LOW FORECAST CONFIDENCE FOR THE EXTENDED. THE MORE PROGRESSIVE GFS WAS THE OUTLIER YESTERDAY...BUT THE NAM IS TRENDING TOWARD ITS FASTER PACE TODAY. IN GENERAL...THE EXTENDED FORECAST PERIOD BEGINS WITH AN AMPLIFIED RIDGE ALONG THE EASTERN SEABOARD...A TROUGH EXTENDING FROM A CLOSED GREAT LAKES LOW...WEAK RIDING IN THE INTERMOUNTAIN REGION OF THE WEST AND A LOW COMING ASHORE IN NORTHWESTERN WASHINGTON. THE FLOW OVER THE FORECAST AREA BECOMES MORE ZONAL...WITH SHORTWAVES PROGGED TO COME THROUGH WEDNESDAY AND THURSDAY. THE SYSTEM THURSDAY HAS MUCH BETTER JET DYNAMICS ASSOCIATED WITH IT...A 140 KNOT JET IMPINGING ON THE AREA. DID LOWER POPS IN NORTHERN MISSOURI ON THURSDAY NIGHT...THE MOST VIGOROUS PORTION OF THE SYSTEM IS QUITE FAR TO THE NORTH AND EAST OF THE AREA BY THEN. AN ALEUTIAN LOW DROPS DOWN ON FRIDAY...PRODUCING SOME WEAK RIDGING OVER THE WESTERN TWO-THIRDS OF THE NATION. ASIDE FROM REMOVING THE SLIGHT CHANCE POPS FOR THURSDAY NIGHT...JUST A FEW ADJUSTMENTS TO TEMPERATURES BUT NO SIGNIFICANT CHANGES. MURPHY && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Nov 27, 12:52 PM CST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1252 PM CST SUN NOV 27 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281900- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1252 PM CST SUN NOV 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY OVER EASTERN KANSAS AND NORTHERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING. A LINE OF SEVERE STORMS WILL ORGANIZE OVER SOUTHEAST KANSAS THIS AFTERNOON AND QUICKLY MOVE NORTHEAST THROUGH NORTHERN AND CENTRAL MISSOURI THIS EVENING. THERE WILL BE A THREAT FOR HAIL...DAMAGING WIND GUSTS...AND TORNADOES SOUTH OF INTERSTATE 70...INCLUDING THE CITIES OF KANSAS CITY... HARRISONVILLE...WARRENSBURG....AND SEDALIA. NORTH OF INTERSTATE 70... STORMS WILL BE CAPABLE OF WIND GUSTS IN EXCESS OF 60 MPH...AND HAIL TO THE SIZE OF QUARTERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MINOR SNOW ACCUMULATIONS ARE POSSIBLE IN THE MARYVILLE...ROCKPORT... BETHANY...AND GRANT CITY AREAS ON MONDAY AS COLD AIR IS INGESTED INTO THIS EARLY WINTER STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND THIS EVENING. SPOTTERS WILL LIKELY BE NEEDED IN THE PAOLA AND BUTLER AREAS AS EARLY AS 4 PM. THE KANSAS CITY...HARRISONVILLE...AND WARRENSBURG AREAS MAY REQUIRE SPOTTER ACTIVATION AS EARLY AS 5 PM. SEDALIA AND CLINTON MAY NEED SPOTTERS OUT BY 6 PM. KOCH
In the hours before
Local storm report, Nov 27, 4:45 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
445 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL HILLSDALE 38.67N 94.85W
11/27/2005 0.88 INCH MIAMI KS LAW ENFORCEMENT
&&
PCLocal storm report, Nov 27, 4:54 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
454 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG WESTON 39.41N 94.90W
11/27/2005 PLATTE MO LAW ENFORCEMENT
ROOFS OFF AND TREES DOWN
&&
PCLocal storm report, Nov 27, 4:59 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
459 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 2 SW DEARBORN 39.50N 94.80W
11/27/2005 PLATTE MO LAW ENFORCEMENT
&&
PCLocal storm report, Nov 27, 5:05 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
505 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL OVERLAND PARK 38.91N 94.68W
11/27/2005 1.00 INCH JOHNSON KS NWS EMPLOYEE
119TH AND METCALF
&&
PCLocal storm report, Nov 27, 5:06 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
506 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 6 NNE OLATHE 38.96N 94.77W
11/27/2005 1.00 INCH JOHNSON KS TRAINED SPOTTER
&&
CUTTERLocal storm report, Nov 27, 5:10 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
510 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL OLATHE 38.89N 94.81W
11/27/2005 1.00 INCH JOHNSON KS TRAINED SPOTTER
&&
CUTTERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 4:47 PM CST | Severe Thunderstorm Warning | EAX | Cass, Jackson | 43 min |
| Nov 27, 4:59 PM CST | Tornado Warning | EAX | Buchanan, Clinton, DeKalb | 46 min |
| Nov 27, 5:44 PM CST | Tornado Warning | EAX | Caldwell, Clay, Ray | 31 min |
| Nov 27, 3:57 PM CST | Severe Thunderstorm Warning | EAX | Atchison, Leavenworth | 33 min |
| Nov 27, 4:15 PM CST | Severe Thunderstorm Warning | EAX | Linn, Miami | 45 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.